# SDR DALA2015061403783

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 68,872 hours, 30,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y1292 FRAMES 41 - 47 FOUND OUT OF LIMITS DURING CHECK .  REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DWG D533-70500.  MAJOR REPAIR.
